Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 767 to 786 of 1572

767
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

768
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

769
L-P error estimates and superconvergence for covolume or finite volume element methods

Chou, SH; Kwak, Do Youngresearcher; Li, O, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.19, no.4, pp.463 - 486, 2003-07

770
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

771
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

772
Lagrangian torus fibration of quintic Calabi-Yau hypersurfaces III: Symplectic topological SYZ mirror construction for general quintics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.63, no.2, pp.171 - 229, 2003-02

773
Lagrangian Torus Fibrations of Quintic Calabi-Yau Hypersurfaces II: Technical results on gradient flow construction

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.1, no.3, pp.435 - 522, 2002-05

774
Langlands Programme

Ja Kyung Kooresearcher, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

775
Large deviations for affine diffusion processes on R-+(m) x R-n

Kang, Wan-Moresearcher; Kang, Chulmin, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227, 2014-06

776
Large deviations in multifactor portfolio credit risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, MATHEMATICAL FINANCE, v.17, no.3, pp.345 - 379, 2007-07

777
Lattice paths and positive trigonometric sums

Ismail, MEH; Kim, Dongsuresearcher; Stanton, D, CONSTRUCTIVE APPROXIMATION, v.15, no.1, pp.69 - 81, 1999

778
LAYER POTENTIAL TECHNIQUES IN SPECTRAL ANALYSIS. PART I: COMPLETE ASYMPTOTIC EXPANSIONS FOR EIGENVALUES OF THE LAPLACIAN IN DOMAINS WITH SMALL INCLUSIONS

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.6, pp.2901 - 2922, 2010-06

779
Least square-collocation Approximations for Diffusion Equations with Random Initial Data

Ha-Jine Kimn; Y.H. Kwon.; Choi, UJinresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.6, no.1, pp.47 - 54, 1991

780
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

781
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

782
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

783
Legendrian surgery is not category-preserving for tight contact structures

Kim, Jin-Hongresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.13, pp.557 - 563, 2004-06

784
LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

785
Likelihood-based Inference with Missing Data Under Missing-at-Random

Yang, Shu; Kim, Jae Kwangresearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.43, no.2, pp.436 - 454, 2016-06

786
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0